MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO (US) 4.0/26; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO (US) 4.0/26; CORONARY DRUG-ELUTING STENT
Model Number 401764
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2020
Type of Reportable Event Malfunction
Event or Problem Description
An orsiro drug-eluting stent system was chosen for treatment of a moderately calcified lesion.Patient had a previous stent in the vein graft to om.The orsiro stent could not pass the proximal edge of the existing stent and dislodged from the delivery balloon and was adapted to the vessel wall.
 
Additional Manufacturer Narrative
Combination product: yes.Neither the complaint instrument nor the angiographic material was provided for analysis.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation of the product detailed above did not reveal any non-conformity.During final inspection, every stent system undergoes visual inspection to ensure correct stent embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent and the stent retention force of a defined amount of samples is tested from every lot.The device in question was manufactured according to specifications and successfully passed all inprocess controls as well as the final inspection.Based on the conducted investigations no manufacturing related root cause was determined.The root cause is most likely related to the previously implanted stent in the svg.It should be noted that the ifu clearly states, that pre-dilation of the target lesion is mandatory.

Brand Name
ORSIRO (US) 4.0/26
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key10511669
Report Number1028232-2020-03836
Device Sequence Number11067173
Product Code NIQ
UDI-Device Identifier07640130439191
UDI-Public07640130439191
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/23/2020
Device Model Number401764
Device Catalogue NumberSEE MODEL NO.
Device Lot Number10182659
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/21/2020
Supplement Date Received by Manufacturer10/14/2020
Initial Report FDA Received Date09/09/2020
Supplement Report FDA Received Date10/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age84 YR